RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Wood, Derick

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:522
Abstract pages:94
Full texts:30
References:15

http://www.mathnet.ru/eng/person65386
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189949

Publications in Math-Net.Ru
1998
1. D. Wood, V. N. Martynchik, N. N. Metel'skii, “Calculation of partially convex hulls and approximations for finite planar sets”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998),  1404–1414  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:8 (1998), 1347–1357

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019